# SDR DALA2023021601218

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,355 hours, 22,206 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 CORROSION ON EXTERNAL SKIN BTW NAC STA 215- 272 AT RH PYLON (OUTBOARD/INBOARD FACES). CORRECTIVE ACTION: SUMMARY OF NRC:00160 EXTERNAL SKIN BTW NAC STA 215-272 AT RH PYLON (OUTBOARD/INBOARD FACES) WERE REPAIRED PER ER/A 605995-14 REV. ORIGINAL AND PRI 605995-14 REV 0. (2627594)
